MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC Lingo Glucose System; Integrated Continuous Glucose Monitor For Non-Intensive Glucose Monitoring, Over-The-Counter

ABBOTT DIABETES CARE INC Lingo Glucose System; Integrated Continuous Glucose Monitor For Non-Intensive Glucose Monitoring, Over-The-Counter
Model Number 77263-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Pain (1994); Skin Infection (4544)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported product is not expected to be returned as the customer declined to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An adverse skin reaction was reported with wear of the abbott diabetes care (adc) device.The customer experienced skin infection described as "pain and nausea" and was treated with oral antibiotics (unspecified) by a third-party.There will be follow up visits for wound checks.There was no report of death or permanent impairment associated with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The most probable root causes associated with this failure mode are disconnected, faulty or damaged components or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.The reported complaint is related to skin irritation or an allergic reaction to the patch adhesive of the lingo glucose biosensor.Dose audit reports were reviewed and demonstrates the continued effectiveness of the established sterilization process for libre sensor kits.Environmental monitoring reports were reviewed, including bioburden and endotoxin testing, and demonstrated that all monitoring processes continue to meet adc minimum requirements for product quality.At this time, the product has not yet been returned for this complaint.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the lingo glucose biosensor and sensor kit was reviewed and the dhrs showed the lingo glucose biosensor and sensor kit met specifications prior to release to distribution.The reported product is not expected to be returned as the customer declined to return the device.Therefore, no further investigation is planned.In the event that product is received, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
Lingo Glucose System
Common Device Name
Integrated Continuous Glucose Monitor For Non-Intensive Glucose Monitoring, Over-The-Counter
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502--700
4157205405
MDR Report Key25466417
Report Number2954323-2026-121788
Device Sequence Number10095401
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2027-02-28(10)KTP015213(91)77263-01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number77263-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown